# SDR AALA20020312

- Difficulty date: March 17, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE HANDLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED TAIL CONE HANDLE EMERGENCY EXIT LIGHT WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
